Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Warfarin. Have DVT in groin and leg. Family history of DVT and PE. Is it safe to take peptides?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
Hi, I'm Male 56 and have developed a DVT in groin and left leg. I'm on Warfarin now, maybe indefinitely. I only weigh 150lbs. Weight training on and off about 20 years. There is a history of DVT and PE in family. I had PE over 20 years ago. I took Peptides, GHRP-6 with CJC1295 about 8 weeks ago, 1st time ever .
My query is: is it safe for me to take Peptides again, even though I'll still be taking Warfarin. I dont know whether Peptides were a factor in my DVT!
I'm not sure how to access any reply to my query; I'm completely new to Internet. I really hope you can offer some advice. Many thanks. Regards, XXXXXX.

Posted Sat, 11 Aug 2012 in Blood Disorders
Answered by Dr. Anil Grover 2 hours later
Thanks for writing in.
I am a qualified and certified cardiologist. I read your mail with diligence.
I searched the net for your query as I do not recall any such incidence of correlation of the two in my personal experience.
I could not find any research or case report where GHRP-6 or CHC1295 causing blood clots and they do not appear to interact with warfarin.

There is a limitation: no reports means that the drug Warfarin has been tested with these peptides. I do not see any reason to believe that these peptides were the cause of DVT in you is based on this presumption that warfarin will remain as effective as before.
You have a risk factor:
You have a family history of clotting.
You are prone to formation of clot.

Scientifically, I find no reason to blame peptides for that event.
If you have any further query you are most welcome to ask. It shall be replied as soon as possible.

With Best Wishes
Dr Anil Grover,
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor